# SDR QXEA2010111600744

- Difficulty date: November 13, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N420QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4147
- Aircraft time: 9,578 hours, 10,459 cycles
- Engine: Pwc PW150A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - LT INBD SEAT TRACK HAS CORROSION LOCATED AT X32 THRU X47.  BLENDED OUT CORROSION, FOUND TO BE OUT OF LIMITS IAW RD 8/4-53-884.  REMOVED SEAT TRACK NR5 IAW SRM 51-40-15 AND 51-42-05.  MATCH DRILLED NEW SEAT TRACK REF SRM 51-40-07.  INSTALLED NR5 SEAT TRACK IAW SRM 51-40-15, 51-42-05 AND 51-41-05.
